# SDR C2XA97CL017

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Part number: AT7B09043P0
- Condition: Worn
- Location: Forward Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3009 - CREW REPORTED THAT THE RADAR WAS INOPERATIVE, THEY RECEIVED A FAULT ON THE DISPLAY.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE RADAR WAVE GUIDE.  OPERATIONAL CHECKS WERE GOOD IAW EMB 120 ER MM 34-41-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
